# SDR 96ZZZX53

- Difficulty date: November 2, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Socata TB20TRINIDAD
- System (JASC): 2210 · Autopilot System
- Part: Autopilot
- Part number: KAP150
- Condition: Malfunction
- Location: Pitch Control
- Part time: 400 hours
- Component: King
- Stage of operation: NR
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

GYRO LIGHT ILLUMINATED AND ZERO VACUUM INDICATED.  WITHIN A MATTER OF SECONDS, AUTOPILOT COMMANDS FULL NOSE-UP TRIM AND FULL-UP ELEVATOR.  AUTOPILOT STILL PASSES SELF-TEST.  SUBMITTER STATED AUTOPILOT SHOULD HAVE A DISCONNECT IN RELATION TO GYROS LIGHT AND SHOULD CONTROL TRIM MUCH SLOWER AND WITH AN AUDIBLE WARNING.
